On the upper bound of the number of limit cycles obtained by the second order averaging method

J. Llibre, Jiang Yu

Research output: Contribution to journalArticleResearch

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)841-873
JournalDynamics of Continuous, Discrete and Impulsive Systems
Volume6
Publication statusPublished - 1 Jan 2007

Cite this

Llibre, J., & Yu, J. (2007). On the upper bound of the number of limit cycles obtained by the second order averaging method. Dynamics of Continuous, Discrete and Impulsive Systems, 6, 841-873.